# SDR 2003UALA00157

- Difficulty date: February 6, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 42,991 hours, 6,926 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT ENCOUNTERED STRONG ODOR, POSSIBLY ELECTRICAL SMOKE, IN COCKPIT.  RT GENERATOR TRIPPED APPROX 20 MIN AFTER ODOR; FLIGHT DIVERTED TO DTW. FOUND RT ENGINE FIRE DETECT CARD M684 HEAT DAMAGED.  CARD REPLACED; MAINTENANCE FOUND IDG WIRE W3538-301Y-18 (115VAC) SHORTED TO FIRE LOOP WIRE W3520-505R-16 (28VDC), LT SIDE OF ENG BEHIND OIL TANK. INTERIM REPAIR MADE; AFTER MAINT FERRY TO ORD, PERMANENT REPAIR ACCOMPLISHED.
